# SDR KY7A20150326001

- Difficulty date: March 26, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bearing
- Part number: YCRSL12
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT GEAR DOOR WARNING ILLUMINATED UPON LANDING.  FOUND BROKEN BOLTS ON THE RT MLG DOOR ACTUATOR ASSEMBLY.  THIS WAS THE SECOND DIFFICULTY OF THIS TYPE ON THIS ACFT WITHIN ONE WEEK.  REPLACED BOLTS & PERFORMED EXTENSIVE GEAR RETRACTION TESTS.  FOUND ACTUATOR BELL CRANK BEARINGS WORN & REPLACED.
